Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Suggest me treatment for hair loss

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5788 Questions
Hi doctor i am 24 years old male . my hair density is getting decreased gradually from the past 1 year. My hair is falling daily whenever i comb and after taking can u please tell me a way to overvome this problem? Suggest me some treatment?
Posted Wed, 12 Mar 2014 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 1 hour later
Brief Answer: androgenic alopecia Detailed Answer: Hello, Thanks for the query. Males usually suffer from androgenic alopecia. It is hormone dependent hair loss. Use minoxidil, Its a good solution for any type of hair loss. Apart from this you can also use tab androanagen. It is an anti androgen, and controls action of hormone on hair. Regarding food you can take any diet rich in protein like eggs soyabean. If possible upload a photograph of your scalp. This will help me in assessing the type of hair loss and I would be able to guide you better. There is an option to upload photograph on right side of query page. Please utilize that. Let me know if you have any other doubts Wishing you a good health. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor